# SDR AALA202207132993

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737
- Aircraft serial: 31093
- Aircraft time: 35,968 hours, 14,797 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Tat Probe
- Part number: 102LA2AG
- Part serial: 102LA2AG
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN AND FIRST OFFICERS AIRSPEED INDICATORS UNRELIABLE/ERRATIC AT FL330. OCCURRED 2 TIMES FOR APPROXIMATELY 5 SECONDS IN DURATION "AIRSPEED LOW" AURAL. WARNING WITH SECOND OCCURRENCE. V NAV DISCONNECTED ALTIMETER FLUCTUATED BY APPROXIMATELY 300 FEET. REPLACED LEFT AIR DATA INERTIAL REFERENCE UNIT (AALA202207133770) PER AMM 34-21-01 ALSO TOTAL AIR TEMPERATURE PROBE PER AMM 34-21-06.
